# SDR UALA2012021300859

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,699 hours, 10,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ISSUES.  CREW REPORT: FLOOR EXIT LIGHTS LEFT SIDE ECON ROW 15 BACK & EXIT SIGN AT 2L ARE FLICKERING INTERMITTENTLY.  CHKD FOUND OKAY.  CREW REPORT: FLOOR EMERG EXIT LIGHTING FROM ROW 35 AND AFT AND ALSO NEAR 2L (SIGNALS) FLASH ON AND OFF, RESET SYSTEM.  ACP OPS CHECK, ALL CHECKS GOOD.  ALSO FOUND LIGHTS INOP FROM ROW 10-17.  SAMC TEXT: SWAPPED PWR SUPPLY WITH M1558 & CONFIRMED BAD POWER SUPPLY.  RE-INSTALLED POWER SUPPLIES IN ORIGINAL POSITION.  NEW SUPPLY ON AOG W4323 ON FLT 1095-12 ETA 2220.  REPLACED POWER SUPPLY, EMERG ESC PATH LIGHTING, OPS CHECKS NORMAL.
